`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 3,Number 2,     June 2013

1

Numerical discretization of stabilization problems with boundary controls for systems of hyperbolic conservation laws    Pages : 121 - 142

Mapundi K. Banda and Michael Herty

 Abstract       References       Full Text      Related Articles

2

Stability of the determination of a time-dependent coefficient in parabolic equations    Pages : 143 - 160

Mourad Choulli and Yavar Kian

 Abstract       References       Full Text      Related Articles

3

Controllability problems for the 1-d wave equations on a half-axis with Neumann boundary control    Pages : 161 - 183

Larissa V. Fardigola

 Abstract       References       Full Text      Related Articles

4

Time optimal control for a nonholonomic system with state constraint    Pages : 185 - 208

Jérome Lohéac and Jean-François Scheid

 Abstract       References       Full Text      Related Articles

5

Stock trading rules under a switchable market    Pages : 209 - 231

Duy Nguyen,  Jingzhi Tie and Qing Zhang

 Abstract       References       Full Text      Related Articles

6

Constrained BSDEs, viscosity solutions of variational inequalities and their applications    Pages : 233 - 244

Shige Peng and Mingyu Xu

 Abstract       References       Full Text      Related Articles